BibTeX record: journals/apjor/LiuZW06

download as .bib file

@article{DBLP:journals/apjor/LiuZW06,
  author    = {Yong{-}Jin Liu and
               Li{-}Wei Zhang and
               Yin{-}He Wang},
  title     = {Some Properties of a Class of Merit Functions for Symmetric Cone complementarity
               Problems},
  journal   = {{APJOR}},
  volume    = {23},
  number    = {4},
  pages     = {473--495},
  year      = {2006},
  url       = {http://dx.doi.org/10.1142/S0217595906000991},
  doi       = {10.1142/S0217595906000991},
  timestamp = {Wed, 09 Jul 2008 14:47:02 +0200},
  biburl    = {http://dblp.uni-trier.de/rec/bib/journals/apjor/LiuZW06},
  bibsource = {dblp computer science bibliography, http://dblp.org}
}